# SDR ALGA201202291206

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: A7HBU
- Make and model: Bell 212
- Aircraft serial: 30902
- Aircraft time: 21,842 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 204011135105
- Part serial: BT9231
- Condition: Corroded
- Location: M/R Hub
- Part time: 2,133 hours
- Component: M/R Hub, Bell
- Component part number: 204012101153GMF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R HUB HEAD BUSHING CORRODED BEYOND LIMITS.
